# SDR 9JLA2012013050571

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Emb EMB-505
- Aircraft serial: 50500054
- Aircraft time: 244 hours, 151 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536930403
- Part serial: 038
- Condition: Cracked
- Location: Rt Engine
- Part time: 244 hours, 151 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPETITIVE INSPECTION OF THE ENGINE AIR INLET IAW SB505-71-0001 R1 A CRACK WAS OBSERVED  IN THE RT INLET AT APPROX THE 12 O'CLOCK POSITION.  REINSPECTION AGAIN IN 20 CYCLES. THE LT ENGINE INLET WAS SATISFACTORY AT THIS TIME.
